# SDR AALA202501167797

- Difficulty date: January 15, 2025
- Submitted: January 16, 2025
- Operation: Air carrier
- Aircraft: N912NN
- Make and model: Boeing 737823
- Aircraft serial: 33319
- Aircraft time: 35,397 hours, 15,383 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Door
- Condition: Out Of Adjust
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: BI-FOLD DOOR ON LAVATORY-D AFT LEFT IS EXTREMELY DIFFICULT TO OPERATE. ADJUSTED DOOR ON LAVATORY-D AFT LEFT. OPERTIONAL CHECK GOOD. PER AMM 52-50-00.
